Symmetric squares, spherical designs, and lattice minima

Wolfgang Lempken, Bernd Schröder, Pham Huu Tiep

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)185-208
Number of pages24
JournalJournal of Algebra
Volume240
Issue number1
DOIs
StatePublished - Jun 1 2001
Externally publishedYes

Fingerprint

Spherical Design
Weil Representation

Keywords

  • Euclidean integral lattice
  • Extreme lattice
  • Lattice minimum
  • Spherical design
  • Symmetric square
  • Thompson-Smith lattice
  • Weil representation

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Symmetric squares, spherical designs, and lattice minima. / Lempken, Wolfgang; Schröder, Bernd; Tiep, Pham Huu.

In: Journal of Algebra, Vol. 240, No. 1, 01.06.2001, p. 185-208.

Research output: Contribution to journalArticle

Lempken, Wolfgang ; Schröder, Bernd ; Tiep, Pham Huu. / Symmetric squares, spherical designs, and lattice minima. In: Journal of Algebra. 2001 ; Vol. 240, No. 1. pp. 185-208.
@article{2662d9dddb9e4608bb9622ddbdd657df,
title = "Symmetric squares, spherical designs, and lattice minima",
keywords = "Euclidean integral lattice, Extreme lattice, Lattice minimum, Spherical design, Symmetric square, Thompson-Smith lattice, Weil representation",
author = "Wolfgang Lempken and Bernd Schr{\"o}der and Tiep, {Pham Huu}",
year = "2001",
month = "6",
day = "1",
doi = "10.1006/jabr.2000.8713",
language = "English (US)",
volume = "240",
pages = "185--208",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Symmetric squares, spherical designs, and lattice minima

AU - Lempken, Wolfgang

AU - Schröder, Bernd

AU - Tiep, Pham Huu

PY - 2001/6/1

Y1 - 2001/6/1

KW - Euclidean integral lattice

KW - Extreme lattice

KW - Lattice minimum

KW - Spherical design

KW - Symmetric square

KW - Thompson-Smith lattice

KW - Weil representation

UR - http://www.scopus.com/inward/record.url?scp=0035374114&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035374114&partnerID=8YFLogxK

U2 - 10.1006/jabr.2000.8713

DO - 10.1006/jabr.2000.8713

M3 - Article

AN - SCOPUS:0035374114

VL - 240

SP - 185

EP - 208

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -